# SDR AALA202503032569

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 34,860 hours, 14,305 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR WOULD NOT DISARM AFTER ARRIVING AT THE GATE. AFTER APPROXIMATLEY 5 MINUTES, AND WITHOUT ANY FURTHER CREW MANIPULATION, DOOR DISARMED ON ITS OWN. MAINTENANCE REPLACED R2 DOOR DETECTOR PROXIMITY SWITCH 5WN2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-11.
